# SDR CA111229002

- Difficulty date: December 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-8BK
- Aircraft time: 17,564 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Chafed
- Location: Cabin Lights
- Part time: 20,595 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OPERATION EXPERIENCED THE CB FEEDING THE READING LIGHTS AT ROW 28-29-30/A-B-C POPPING. ON FURTHER TROUBLESHOOTING FOUND A WIRE AT CONNECTOR D11580 PIN #6 CHAFING AGAINST A BRACKET LOCATED BETWEEN PSUS AT ROW 29 & 30, CAUSING THE CIRCUIT BREAKER TO TRIP.  CONNECTOR REPOSITIONED TO PROVIDE SUFFICIENT CLEARANCE FROM THE BRACKET AND THE WIRE REPAIRED. AIRCRAFT DISPATCHED TO SERVICE AND NO FURTHER OCCURANCES.
